A general class of new continuous mixture distribution and application

Brijesh P. Singh, Sandeep Singh, Utpal Dhar Das

Abstract


A generalization of a distribution increases the flexibility particularly in studying of a phenomenon and its properties. Many generalizations of continuous univariate distributions are available in literature. In this study, an investigation is conducted on a distribution and its generalization. Several available generalizations of the distribution are reviewed and recent trends in the construction of generalized classes with a generalized mixing parameter are discussed. To check the suitability and comparability, real data set have been used.

Full Text: PDF

Published: 2020-12-28

How to Cite this Article:

Brijesh P. Singh, Sandeep Singh, Utpal Dhar Das, A general class of new continuous mixture distribution and application, J. Math. Comput. Sci., 11 (2021), 585-602

Copyright © 2021 Brijesh P. Singh, Sandeep Singh, Utpal Dhar Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS